Perrot, Denis

Secondary invariants for Frechet algebras and quasihomomorphisms

Doc. Math., J. DMV 13, 275-363 (2008)

Summary

Summary: A Fréchet algebra endowed with a multiplicatively convex topology has two types of invariants: homotopy invariants (topological $K$-theory and periodic cyclic homology) and secondary invariants (multiplicative $K$-theory and the non-periodic versions of cyclic homology). The aim of this paper is to establish a Riemann-Roch-Grothendieck theorem relating direct images for homotopy and secondary invariants of Fréchet $m$-algebras under finitely summable quasihomomorphisms.

Mathematics Subject Classification

19D55, 19K56, 46L80, 46L87

Keywords/Phrases

$K$-theory, bivariant cyclic cohomology, index theory

Downloads